# SDR AUS20031117

- Difficulty date: November 3, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 161U00011
- Part serial: 1918
- Condition: Punctured
- Location: Nr 6 Wheel
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 6 WHEEL TIRE PUNCTURED.
